MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE EXTRACTOR TIP; EXTRACTION INSTRUMENTS

DEPUY IRELAND - 3015516266 GLENOSPHERE EXTRACTOR TIP; EXTRACTION INSTRUMENTS
Catalog Number 650011103
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total shoulder replacement procedure; while prepping to ream the humerus during case setup the technician noted the plastic driver handle end was cracked at the reamer insertion point.The broken driver was replaced before the patient entered the room.During the procedure the surgeon attempted to remove the glenosphere but the extractor would not thread into it and appeared stripped or damaged.No operative time was lost, there were no adverse effects to the patient, and no instrument parts remained in the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that the number on reamer is number submitted on der form.The reamer did not have a lot number.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
GLENOSPHERE EXTRACTOR TIP
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23853126
Report Number1818910-2025-22283
Device Sequence Number9959229
Product Code LXH
UDI-Device Identifier10603295547259
UDI-Public(01)10603295547259
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650011103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/26/2025
01/06/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date12/31/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale